# SDR AALA201905179003

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 18,933 hours, 7,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Blocked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FRONT GALLEY AREA, ESPECIALLY BY DOOR 1L. DURING TAKEOFF, ODOR DISSIPATED VERY SLOWLY. MAINTENANCE FOUND FORWARD LEFT HAND AND RIGHT HAND DOOR SILL DRAIN LINES AND FUSELAGE CHECK VALVE BLOCKED. MAINTENANCE ALSO REMOVED CLEANED AFFECTED LINES AND VALVE.
